# SDR DALA1155731611

- Difficulty date: September 23, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 50,996 hours, 6,989 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 21B IS INOPERATIVE.  MAINTENANCE REPAIRED THE SEAT POWER CONNECTOR.  SYSTEM OPERATION IS NORMAL.
